# SDR UPS99228530

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 652564054
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C ,CORROSION RT ELEVATOR AROUND BASE OF O/B STATIC WICK.  REPLACED SKIN PER SRM 51-30-2 AND SRM 55-20-3.
